Hi I am 33 yrs married woman and suffering with acne since 15 years. Al long as I am under treatment( clindamycin) my skin is good and as soon as I stop using creams suggested by dermat I break out again. Fed up of all these. Recently my GP suggested me tretinoin 0.1% every night but still getting acne and have dark spots all over the face. Will it be safe to use kojivit gel once a day( in morning) and tretinoin together to get rid of acne and dark spots. Thanks Nisha
hi Nisha. 1. acne is a hormonal issue. 2. it will subside with age. 3. you can safely use kojivit gel along with tretinoin cream as long as you wish. 4. they are steroid free combinations. 5. be care full with tretinoin , which may induce irritation. 6. you can apply any moisturiser of your choice before tretinion cream. this may help you.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]